Authors: Belardo, Francesco
Li Marzi, Enzo
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Bidegreed trees with small index
Journal: match : Communications in Mathematical and in Computer Chemistry
Volume: 61
Issue: 2
First page: 503
Last page: 515
Issue Date: 22-Jun-2009
Rank: M21a
ISSN: 0340-6253
Abstract: 
Let T△n be the class of trees on n vertices whose all vertices, other than pendant ones, are of degree △ (bidegreed trees). In this paper we consider some problems related to the index (largest eigenvalue) of bidegreed trees focusing our attention on those trees with small index. In particular, we identify those trees from T△n whose index is minimal.
Publisher: Faculty of Science, University of Kragujevac
Project: MIUR (cofin “Strutture geometriche, Combinatoria e loro Applicazioni”).
Serbian Ministry of Science, Project 144015G

Show full item record

SCOPUSTM   
Citations

7
checked on Jan 17, 2022

Page view(s)

10
checked on Jan 17, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.